# SDR DJFA2009027

- Difficulty date: April 14, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N706LX
- Make and model: Cessna 750
- Aircraft serial: 7500073
- Aircraft time: 7,157 hours, 4,435 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Part number: 67340211112
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MX INSP, TECHS FOUND A CRACK IN THE RT INBD ELEVATOR HINGE BRACKET.  THE REQUIRED NDT INSP WAS PERFORMED AND THE CRACK WAS FOUND TO BE GREATER THAN 0.30".  ELEVATOR HINGE BRACKET WAS REMOVED AND REPLACED.
